# SDR 2009FA0000265

- Difficulty date: March 13, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N241FR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACFT IS POWERED FROM ESSENTIAL BUSS OR POWERED FROM BATTERY BUSS, COCKPIT ANNUNCIATORS ARE FLASHING IN RHYTHM OF MASTER CAUTION LIGHT FLASH.  WHEN MASTER CAUTION FLASH GOES OFF, ANNUNCIATORS IN COCKPIT COMING ON.  WHEN MASTER CAUTION FLASH GOES ON, LIGHTS IN COCKPIT GOES OFF.  IN THE CASE OF AN EMERGENCY, WHEN THE ACFT IS POWERED EITHER FROM BATTERIES ONLY OR ESSENTIAL BUSS WITHOUT BATTERY POWER, FLT CREW CAN NOT SEE MALFUNCTIONING ANNUNCIATOR BECAUSE THEY ARE ALL FLASHING.  THIS PROBLEM IS ONLY SEEN, WHEN LIGHT BRT/DIM SWITCH IS IN THE BRT POSITION.   CARRIED OUT DC STATIC CONVERSION SYS FUNCTIONAL TEST IAW AMM 24-31-00/REV.56.  DURING STEPS 40, 47 AND 60:  BRT/DIM SWITCH IN BRT-POSITION, ADDITIONAL ANNUNCIATORS SWITCHING BETWEEN BRT AND DIM RELATING TO THE MASTER CAUTION FLASHER, BRT/DIM SWITCH TO DIM-POSITION, ADDITIONAL ANNUNCIATOR-RELAYS IN BOXES SWITCHING IN A RATE AS DESCRIBED ABOVE BUT NO EFFECT VISIBLE IN THE COCKPIT.  BRT/DIM SWITCH IN BRT-POSITION AND LIGHT-TEST SWITCH TO TEST-POSITION.  PILOT INSTRUMENT PANEL, CENTER PEDESTAL ADDITIONAL ANNUNCIATORS FLASHING AND COPILOT INSTRUMENT PANEL ADDITIONAL ANNUNCIATORS ARE FLASHING ONE TIME AND THEN SWITCHING AUTOMATICALLY IN DIM-FUNCTION - STEADY ON.
